RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 33, Issue 5(203)  


Academician Mstislav Vsevolodovich Keldysh (obituary)
3
The method of introducing a parameter in the study of evolutionary equations
O. A. Oleinik, E. V. Radkevich
7
Complex topological characteristics of real algebraic curves
V. A. Rokhlin
77
Critical points of functions on a manifold with boundary, the simple Lie groups $B_k$, $C_k$, and $F_4$ and singularities of evolutes
V. I. Arnol'd
91
The averaging principle and theorems on large deviations
M. I. Freidlin
107

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
161
Communications of the Moscow Mathematical Society
On regular and normal algebras
S. A. Grigoryan
167
On a new class of Fréchet–Urysohn spaces
Yu. A. Abramovich
169
Holomorphic symmetric tensors on projective surfaces
F. A. Bogomolov
171
On strong solutions of some stochastic equations
A. Yu. Veretennikov
173
Isomorphism of the multiplicative semigroups of algebras of continuous functions with compact support
E. M. Vechtomov
175
On the homology of certain local rings
E. S. Golod
177
The group of units of Goldie prime rings
I. Z. Golubchik
179
Moduli of very special Abelian varieties
M. A. Tsfasman
180
On a mixed boundary-value problem imitating the Cauchy problem
V. A. Gordin
181
On deformations of non-compact complex spaces
I. F. Donin
183
On the distribution of compact $Q$-extensions
V. G. Evstigneev
185
On obstacles to equivariant reconstructions
G. A. Kats
187
On asymptotic properties of solutions of the system of equations of elasticity theory
J. Kopáček, O. A. Oleinik
189
The existence of $\varepsilon$-random numbers
N. M. Krapchatov
191
Superstructure sequences in the theory of linkages
V. M. Nezhinskii
193
The values of convolutions of Hecke–Shimura series at integral points
A. A. Panchishkin
195
Convex cones of $T$-finite type
V. S. Pyasetskii
197
Expansion in a generalized Fourier integral of eigenfunctions in the theory of thin elastic shells of revolution
G. G. Tarposhyan
199
On Gorenstein modules of a ring of invariants
V. A. Khinich
201
The construction of an element of best approximation to a derivative
È. Z. Shuvalova
203

Mathematical Events in the USSR
Iosif Il'ich Gikhman (on his sixtieth birthday)
V. S. Korolyuk, Yu. A. Mitropol'skii, A. V. Skorokhod
205
Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
Yu. I. Manin, I. M. Krichever, S. P. Novikov, Ya. I. Belopol'skaya, Yu. L. Daletskii, O. I. Bogoyavlenskii, F. A. Berezin, E. S. Fradkin, E. A. Novikov, Yu. B. Sedov, A. E. Ordanovich, R. Finn, S. I. Andersson
209
School on Theory of Finite Groups
V. M. Busarkin, N. D. Podufalov
219
The Odessa city Seminar on boundary value problems and singular integral equations
G. S. Litvinchuk
220

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
223
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021